On Λr-strong convergence of numerical sequences and Fourier series

Kórus, Péter: On Λr-strong convergence of numerical sequences and Fourier series.
JOURNAL OF CLASSICAL ANALYSIS, 9 (2). pp. 89-98. ISSN 1848-5979 (2016)

[img]
Preview
Text
2016.ON Λ r –STRONG CONVERGENCE OF.pdf - Published Version

Download (167kB) | Preview
Item Type: Article
Journal or Publication Title: JOURNAL OF CLASSICAL ANALYSIS
Date: 2016
Volume: 9
Number: 2
Page Range: pp. 89-98
ISSN: 1848-5979
Faculty: Gyula Juhász Faculty of Education
Institution: Szegedi Tudományegyetem
SWORD language: angol
MTMT id: 3157325
DOI id: https://doi.org/10.7153/jca-09-10
Date Deposited: 2019. Feb. 01. 10:38
Last Modified: 2019. Feb. 01. 10:38
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/14590

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year